# SDR DLM88100785

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,253 hours, 36,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 593201367
- Condition: Corroded
- Location: Sta 1212-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT STA 1212-1220 AFT CARGO DOOR CUT OUT AREA/ REPLACED WEB IAW SRM 51-30-5.
